Unitary analogue of the Nagell totient function

Morgado, José

Portugaliae mathematica (1962)

  • Volume: 21, Issue: 4, page 221-232
  • ISSN: 0032-5155

How to cite


Morgado, José. "Unitary analogue of the Nagell totient function." Portugaliae mathematica 21.4 (1962): 221-232. <http://eudml.org/doc/114894>.

author = {Morgado, José},
journal = {Portugaliae mathematica},
keywords = {number theory},
language = {eng},
number = {4},
pages = {221-232},
publisher = {Sociedade Portuguesa de Matemática},
title = {Unitary analogue of the Nagell totient function},
url = {http://eudml.org/doc/114894},
volume = {21},
year = {1962},

AU - Morgado, José
TI - Unitary analogue of the Nagell totient function
JO - Portugaliae mathematica
PY - 1962
PB - Sociedade Portuguesa de Matemática
VL - 21
IS - 4
SP - 221
EP - 232
LA - eng
KW - number theory
UR - http://eudml.org/doc/114894
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.